# SDR SWAA002733

- Difficulty date: December 24, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 16,273 hours, 14,317 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adj
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FWD SVC DOOR EMERGENCY EVAC SLIDE GIRT ASSY OUT OF ADJUST. READJUSTED SLIDE ASSY PER MM.
